# SDR 98ZZZX4559

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4112K
- Make and model: Piper PA-31-350
- Aircraft serial: 318353006
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: A23D0475
- Condition: Malfunctioned
- Location: Heater
- Component: Janitrol, B4500
- Stage of operation: IN
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

FUEL WAS OBSERVED RUNNING OUT OF THE FUEL REGULATOR/SHUTOFF VALVE DRAIN CAVITY ON THE FRONT HEATER DURING A ROUTINE HEAT OR MAINTENANCE CHECK.  FURTHER INVESTIGATION REVEALED THE VALVE WAS LEAKING FROM THE MATING SURFACE BETWEEN THE VALVE BODY AND THE REGULATOR PORTION OF THE VALVE.  SUSPECT A TORN DIAPHRAGM IN THE REGULATOR.  REPLACED VALVE WITH A NEW UNIT.  HEATER FUNCTIONALLY CHECKED SATISFACTORY.  THIS IS THE FIFTH MALFUNCTION OF THIS VALVE ON THE COMPANY'S ACFT IN RECENT MONTHS.
